# SDR SWAA2020081702690

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT ACB BS794 - BS847 RBL26 WL157. / REMOVED AND REPLACED ACB SUB THRESHOLD WEB PER SRM 51-40-02; SRM 51-40-05 AND DWG. 146A8340; 91195U 8.2.20
